# SDR AALA20130223006

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 101,161 hours, 16,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON RIGHT SIDE NEAR AFT CARGO DOOR LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT ON RIGHT SIDE NEAR AFT CARGO DOOR.  OPS CHECK NORMAL.
